| Model Number |
M0035466300 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
Event or Problem Description
It was reported that during the procedure for intervention on a ruptured aneurysm, the subject coil broke unexpectedly inside the microcatheter.There was surgical delay of unknown length reported during the procedure.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
Additional Manufacturer Narrative
Manufacturing date ¿ added.Expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
Event or Problem Description